# SDR SWAA2022021171373

- Difficulty date: February 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737*
- Aircraft serial: 29367
- Aircraft time: 45,174 hours, 29,270 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR QA WALK: L-2 AND R-2 DOORS LOWER SIDE OF THE SLIDE SKIMS THE CABIN FLOOR WHEN CLOSE THE DOOR ; / [01] ADJUSTED L2 AND R2 DOOR LOWER SLIDE FOLD REF B737 AMM 25-66-01-400-803; [02] VERIFIED STEP # 1
